# SDR DALA2021032601805

- Difficulty date: March 25, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N504DN
- Make and model: Airbus A350-941
- Aircraft serial: 0160
- Aircraft time: 14,382 hours, 1,309 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Seats 22ef
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3504 O2 MASKS AT SEATS 22EF DOWN. CORRECTIVE ACTION: STOWED O2 MASKS AND RESECURED PANEL IAW A350 AMM 35-21. (7685930)
